How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Norbert Scheufele Your Own Question
Dr Norbert Scheufele
Dr Norbert Scheufele,
Category: OB GYN
Satisfied Customers: 19582
Experience:  specialist at self employed
28905844
Type Your OB GYN Question Here...
Dr Norbert Scheufele is online now
A new question is answered every 9 seconds

I have a question that I think is related to my hormones.

Customer Question

Hello. So I have a question that I think is related to my hormones. For the last 10 years, I've been struggling with Major depression Disorder and Panic/Anxiety Disorder. There is only ONE day out of the month where I actually feel like myself again, and after keeping track, it's ALWAYS the 4th day BEFORE my period STARTS. I always look forward to that ONE day! The rest of the time, I'm lethargic, depressed, anxious racing thoughts, etc. I am on medication to treat the psychological issues (tried EVERYTHING) but nothing seems to do the job.
I'm pretty convinced this might be a hormonal issue, as I have other symptoms as well, such as facial hair, like a LOT, perspiration, etc. I've been tested for Cushings and thyroid problems, everything came back fine.
If this is a hormonal problem, which Herman do you think could be responsible and could HRT help any? I'm DESPERATE!
I'm now 36, but this all started in my early 20's, not on any birth control, have never conceived. Please HELP! THANKS!
Submitted: 6 months ago.
Category: OB GYN
Customer: replied 6 months ago.
The depression and anxiety is so bad, that I am unable to work. But on that ONE day I talk about, I feel energized, content, just overall GOOD!
Expert:  Dr Norbert Scheufele replied 6 months ago.

Hello,

the problem you describe can indeed be caused by hormonal imbalance. So I would recommend to try the use of a low dosed birth control pill. I this doesn´t bring a recovery during 3 months, a checkup by an endocrinologist should be the next step.

Hope you get well soon, kind regards,

Dr. N. Scheufele

Please don´t forget to honour my work with a kindly rating (3-5 stars).

Thanks a lot, all the best for you.

Customer: replied 6 months ago.
Can you explain maybe which hormones may be out of balance? Thanks.
Expert:  Dr Norbert Scheufele replied 6 months ago.

It can be an imbalance of the estrogenic level. This would be equalized by bc pill.